Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

May 26, 2011Emanuel County, Georgia

NWS Atlanta, GA issued this special weather statement at May 26, 2011, 9:49 PM EDT for Emanuel County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 9:49 PM EDT (01:49 UTC)
Expired
May 26, 2011, 10:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WWUS82 KFFC 270149
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT THU MAY 26 2011

GAZ086-270215-
949 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND WIND GUSTS 
TO 45 MPH IN CENTRAL AND NORTHERN EMANUEL COUNTY UNTIL 1015 PM EDT...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELLWOOD TO COVENA...MOVING EAST AT 35 MPH.
NOTE...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE 
SOUTHERN PART OF EMANUEL COUNTY UNTIL 1030 PM EDT.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND 
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA 
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT 
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3243 8220
      3242 8239 3244 8238 3247 8243 3250 8254
      3264 8251 3265 8247 3269 8250 3272 8245
      3275 8244 3275 8212 3266 8208 3261 8200
TIME...MOT...LOC 0148Z 270DEG 29KT 3266 8239 3251 8242

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 7:51 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 26, 7:51 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT THU MAY 26 2011

.UPDATE...
/ISSUED AT 714 PM EDT THU MAY 26 2011/
CONTINUING TO DO FREQUENT UPDATES TO TRY AND STAY AHEAD
OF THIS SYSTEM WHICH HAS SHOWN MORE STAYING POWER THAN MODELS HAVE
INDICATED. WIDESPREAD LARGE HAIL REPORTS ALONG WITH AN INCREASING
NUMBER OF WIND REPORTS THIS EVENING. FOR THE LATEST
UPDATE...ALLOWED WW 379 TO EXPIRE BUT CONTINUE WITH 384. HAVE BEEN
RELUCTANT TO TRIM ANYTHING OFF OF 384 BUT BASED ON RADAR
TRENDS...SHOULD BE ABLE TO WITHIN THE NEXT HOUR.

&&

.PREV DISCUSSION... /ISSUED 218 PM EDT THU MAY 26 2011/

..SEVERE STORMS LIKELY INTO TONIGHT...
..LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS...

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO
THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA
AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM
ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND
OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD
OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE
THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY
CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW
IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85
CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE
WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA.
PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT
THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON
AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE
EXPECTED.

LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS
MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH
WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN
ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE
STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM
UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL
LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED
PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN
THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING
EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD
PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING.

ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS
HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING
MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON.
WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED
INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH
TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH
LATE FRIDAY AFTERNOON.

WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND
DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS
TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND
ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO
BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE.

LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE
EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE
REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH
RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP
OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED
PORTION SIGNIFICANTLY AT THIS TIME.

&&

.AVIATION...
00Z UPDATE...
RAIN-SHIELD OVER ATLANTA AREA AIRPORTS STILL HAVE THE OCCASIONAL
EMBEDDED LIGHTNING...SO WILL HOLD ONTO PREVAILING CB THRU 01Z.
ALABAMA RADAR'S SHOW ANOTHER BKN AREA OF MAINLY SHRA'S TO SWING
THRU...SO WILL SHOW TEMPO -SHRA 01-03Z BUT HOLD CIGS IN VFR RANGE.
WET GROUNDS AND LIGHT SW WINDS WILL RESULT IN LOW IFR CIGS
DEVELOPING BY 09Z FRI...THEN GRADUAL IMPROVEMENT TO VFR BY 16Z. AT
16Z... EXPECT SCT SHOWERS WITH ISOLATED CB'S TO DEVELOP IN ATLANTA
AREA AND EASTWARD. THE GREATER TSTM THREAT SHOULD BE EAST OF ATL SO
WILL ONLY SHOW BKN050CB AT 16Z WITH VCSH FOR NOW. OTHERWISE... WILL
HOLD ONTO A SW WIND THRU FRI AFTN AS UPPER TROUGH AND ASSOCIATED
VERY WEAK SFC TROUGH WILL BE SLOW TO SWING THRU FRI EVENING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  82  62  87 /  70  40  20  20
ATLANTA         65  82  65  86 /  90  30  10   5
BLAIRSVILLE     62  76  56  82 /  90  40  10   5
CARTERSVILLE    61  81  58  89 /  90  30  10   5
COLUMBUS        67  87  67  91 /  90  30  10   5
GAINESVILLE     63  79  62  85 /  90  40  10  10
MACON           66  86  64  92 /  60  40  20  10
ROME            63  84  56  91 /  70  20  10   5
PEACHTREE CITY  62  83  58  89 /  90  30  10   5
VIDALIA         70  86  69  89 /  50  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BUTTS...
CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...DEKALB...
DOOLY...DOUGLAS...FAYETTE...FORSYTH...GREENE...GWINNETT...HALL...
HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PEACH...PIKE...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN...WEBSTER...
WILKES...WILKINSON.

&&

DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT THU MAY 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE
TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND
TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN
ISOLATED TORNADO ARE POSSIBLE.

.DISCUSSION...
A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM
THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A
MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY
SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS NORTH GEORGIA.

In the hours before

Local storm report, May 26, 9:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     TURNERS CORNER          34.66N 83.90W
05/26/2011                   LUMPKIN            GA   LAW ENFORCEMENT

            THREE TREES WERE REPORTED DOWN BY LAW ENFORCEMENT.

&&

DEESE
Local storm report, May 26, 9:30 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     CLEVELAND               34.60N 83.76W
05/26/2011                   WHITE              GA   LAW ENFORCEMENT

            THREE TREES REPORTED DOWN BY LAW ENFORCEMENT.

&&

DEESE
Local storm report, May 26, 9:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     FAIRBURN                33.57N 84.58W
05/26/2011                   FULTON             GA   PUBLIC

            THREE TREES DOWN.

&&

JLF
Local storm report, May 26, 9:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             WRIGHTSVILLE            32.73N 82.72W
05/26/2011  E0.75 INCH       JOHNSON            GA   EMERGENCY MNGR

&&

JLF
Special weather statement, May 26, 9:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT THU MAY 26 2011

GAZ074-076-085-270215-
937 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WASHINGTON...
JOHNSON AND JEFFERSON COUNTIES UNTIL 1015 PM EDT...

AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM HARRISON TO 7 MILES NORTH OF
SCOTT...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...JOHNSON...AND JEFFERSON COUNTIES THROUGH 1015 PM EDT.
PENNY-SIZED HAIL HAS ALREADY BEEN OBSERVED WITH THESE THUNDERSTORMS.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS AS WELL.  RESIDENTS IN THE AREA SHOULD REMAIN INDOORS
AND AWAY FROM ELECTRICAL APPLIANCES AND TELEPHONES UNTIL THE STORMS
HAVE PASSED.

&&

LAT...LON 3284 8231 3281 8237 3281 8242 3278 8240
      3276 8244 3272 8245 3254 8267 3261 8267
      3262 8268 3270 8267 3289 8277 3319 8239
      3301 8228
TIME...MOT...LOC 0136Z 226DEG 29KT 3287 8264 3277 8258
          3268 8260

19
Special weather statement, May 26, 9:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT THU MAY 26 2011

GAZ086-270215-
949 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND WIND GUSTS
TO 45 MPH IN CENTRAL AND NORTHERN EMANUEL COUNTY UNTIL 1015 PM EDT...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELLWOOD TO COVENA...MOVING EAST AT 35 MPH.
NOTE...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
SOUTHERN PART OF EMANUEL COUNTY UNTIL 1030 PM EDT.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3243 8220
      3242 8239 3244 8238 3247 8243 3250 8254
      3264 8251 3265 8247 3269 8250 3272 8245
      3275 8244 3275 8212 3266 8208 3261 8200
TIME...MOT...LOC 0148Z 270DEG 29KT 3266 8239 3251 8242

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:37 PM EDTSpecial Weather StatementFFCJefferson, Johnson38 min
May 26, 9:39 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen51 min
May 26, 10:04 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson41 min
May 27, 12:53 AM EDTSpecial Weather StatementFFCFayette22 min
May 27, 1:37 AM EDTSpecial Weather StatementFFCWashington38 min
May 27, 2:13 AM EDTSpecial Weather StatementFFCJohnson32 min
May 27, 2:17 AM EDTSpecial Weather StatementFFCCoweta43 min
May 27, 2:26 AM EDTSpecial Weather StatementFFCCoweta34 min
May 27, 2:35 AM EDTSpecial Weather StatementFFCJefferson40 min
May 27, 2:50 AM EDTSpecial Weather StatementFFCDeKalb, Fulton2 hr
May 27, 2:55 AM EDTSpecial Weather StatementFFCCoweta, Fayette50 min
May 27, 4:49 AM EDTFlash Flood WarningFFCDeKalb, Fulton90 min
May 27, 10:09 AM EDTSpecial Weather StatementFFCJefferson36 min
May 27, 11:32 AM EDTSpecial Weather StatementFFCTelfair28 min
May 27, 12:28 PM EDTSpecial Weather StatementFFCTaliaferro32 min
May 27, 1:01 PM EDTSpecial Weather StatementFFCWilkes29 min
May 27, 1:16 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes59 min
May 27, 1:44 PM EDTSpecial Weather StatementFFCBibb, Jones31 min
May 27, 2:00 PM EDTSpecial Weather StatementFFCTaliaferro30 min
May 27, 2:08 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren, Wilkes52 min
May 27, 2:21 PM EDTSpecial Weather StatementFFCBaldwin24 min
May 27, 2:59 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren46 min
May 27, 3:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren46 min
May 27, 4:02 PM EDTSpecial Weather StatementFFCWilkinson28 min
May 27, 4:32 PM EDTSpecial Weather StatementFFCWilkinson43 min
May 27, 4:38 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson52 min
May 27, 5:09 PM EDTSpecial Weather StatementFFCEmanuel21 min
May 27, 5:27 PM EDTSpecial Weather StatementFFCJohnson48 min
May 27, 5:29 PM EDTSevere Thunderstorm WarningFFCLaurens46 min
May 27, 5:38 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington33 min
May 27, 5:51 PM EDTSpecial Weather StatementFFCTelfair39 min
May 27, 6:14 PM EDTSpecial Weather StatementFFCEmanuel46 min
May 27, 6:25 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen50 min
May 27, 6:56 PM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.